MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3532
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the bedside monitor (bsm) had waveform dropouts.They tried testing the device on a simulator but could not duplicate the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 05/16/25 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 05/21/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 05/27/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.
 
Event or Problem Description
The customer reported that the bedside monitor (bsm) had waveform dropouts.They tried testing the device on a simulator but could not duplicate the issue.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the bedside monitor (bsm) had waveform dropouts.They tried testing the device on a simulator but could not duplicate the issue.No patient harm was reported.Investigation summary: the clinical team looked at the provided waveform and stated that these artifacts are not coming from poor lead placement or patient prep.It was stated that it appears that the issue is due to external interference and/or a bad lead set.Multiple follow ups were made.However, there was no response received.This complaint could not be confirmed, and the definitive root cause of the reported issue could not be determined.No further investigation will be performed.Trending will continue to be monitored for this device, incidents, issues, and causes.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: additional information: b4: date of this report.G3: date received by manufacturer.G6: type of report.H2: if follow-up, what type? h6: event problem and evaluation codes.H11: additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22092703
Report Number8030229-2025-04985
Device Sequence Number12489243
Product Code MHX
UDI-Device Identifier04931921113660
UDI-Public(01)04931921113660
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3532
Device Catalogue NumberBSM-3532A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown